MAUDE Adverse Event Report: ARTHREX, INC. ANGEL CENTRIFUGE US (REFURBISHED)

ARTHREX, INC. ANGEL CENTRIFUGE US (REFURBISHED)
Model Number ANGEL CENTRIFUGE US (REFURBISHED)
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 05/06/2025, it was reported by a sales representative via (b)(4) that an abs-10060r angel centrifuge part of abs-10061t angel prp kit malfunctioned.Intermittently it would not put out any prp which led to the disc set jamming in the separation chamber.This was discovered during the case with no patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.-the complaint allegation is not confirmed.-one unpackaged abs-10060r serial number (b)(6) was returned for investigation.-functional testing results: 60ml of bovine blood with acd-a was processed on the device with standard settings at seven percent hematocrit.-the device reported outputs of 35 ml platelet-poor plasma (ppp), 22 ml rbc, and 4 ml prp.The prp volume within the syringe was recorded as 4 ml.Aliquots of the wb and prp were analyzed for cbcs with the heska hematology analyzer (table 1).Please note that the prp had expected cellular foldx concentrations.-the complaint describes that the system in question, sn gb3368, did not produce any prp.This error could not be replicated.-visual evaluation noted no issues with the device.-no problem found.-see attached testing investigation memo.-refer to investigation photos.-the complaint allegation is not confirmed.

Brand Name
ANGEL CENTRIFUGE US (REFURBISHED)
Common Device Name
CENTRIFUGE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22096419
Report Number1220246-2025-02252
Device Sequence Number6935828
Product Code ORG
UDI-Device Identifier00888867249585
UDI-Public(01)00888867249585(10)11843811
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
BK110046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberANGEL CENTRIFUGE US (REFURBISHED)
Device Catalogue NumberABS-10060R
Device Lot Number11843811
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date05/06/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Supplement Date Received by Manufacturer06/11/2025
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown